MAUDE Adverse Event Report: UROMEDICA INC. IMPLANTATION INSTRUMENT SET - SHARP TIP TROCAR

UROMEDICA INC. IMPLANTATION INSTRUMENT SET - SHARP TIP TROCAR
Model Number 750041
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Internal Organ Perforation (1987)
Date of Event 09/11/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Performing routine proact on naive patient.Both balloons were placed, left balloon more medial than original deployment to the urethra.Fluoroscopy indicated that the bladder with contrast was deflating.A small urethral perforation was identified at the 3 o clock position.The left side was aborted and the device was not placed.The right side was left in place.Treatment - a catheter was placed and will be left for 5 days.Conclusion - this would have occurred with the sharp trocar or open u-channel.
 
Event or Problem Description
Both balloons were placed but dr.Art opted to place the left balloon more medial than original deployment to the urethra.Upon subsequent fluoroscopy, it was noticed that the bladder with contrast was deflating.A small urethral perforation was identified at the 3 o clock position.This would have occurred with the sharp trocar or open u-channel.The left side was aborted and the device was not placed.The right side was left in place.Revision left side scheduled for (b)(6) 2023.

Brand Name
IMPLANTATION INSTRUMENT SET - SHARP TIP TROCAR
Common Device Name
TROCAR
Manufacturer (Section D)
UROMEDICA INC.
1840 berkshire lane n
plymouth MN 55441
Manufacturer (Section G)
UROMEDICA INC.
1840 berkshire lane n
plymouth MN 55441
Manufacturer Contact
jean russell
1840 berkshire lane n
plymouth, MN 55441
7636949880
MDR Report Key17916219
Report Number3003477176-2023-00021
Device Sequence Number6804243
Product Code EZY
UDI-Device Identifier00180668000106
UDI-Public00180668000106
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P130018
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number750041
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2023
Initial Report FDA Received Date10/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/11/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale